| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 97-100


Nadezhda N. Astakhova, Liliya A. Demidova, Evgeny V. Nikulchev
      Forecasting method for grouped time series with the use of k-means algorithm
      Applied Mathematical Sciences, Vol. 9, 2015, no. 97, 4813-4830
      http://dx.doi.org/10.12988/ams.2015.55391

Luca Guerrini
      Hopf bifurcation analysis in a delayed Kaldor-type model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 97, 4831-4836
      http://dx.doi.org/10.12988/ams.2015.56410

Luca Guerrini
      Analysis of a commodity market model with delay
      Applied Mathematical Sciences, Vol. 9, 2015, no. 97, 4837-4841
      http://dx.doi.org/10.12988/ams.2015.56411

Igor V. Olemskoy, Alexey S. Eremin
      An embedded fourth order method for solving structurally partitioned systems of ordinary differential equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 97, 4843-4852
      http://dx.doi.org/10.12988/ams.2015.55398

Robert Frontczak
      New representations for the Mathieu series via the trigamma function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 98, 4853-4863
      http://dx.doi.org/10.12988/ams.2015.56432

Admi Nazra
      A study on Anosov diffeomorphisms on real Bott manifolds and acyclic digraphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 98, 4865-4872
      http://dx.doi.org/10.12988/ams.2015.55387

Yu. I. Dimitrienko, M. N. Koryakov, A. A. Zakharov
      Computational modeling of conjugated aerodynamic and thermomechanical processes in composite structures of high-speed aircraft
      Applied Mathematical Sciences, Vol. 9, 2015, no. 98, 4873-4880
      http://dx.doi.org/10.12988/ams.2015.55405

Khadija Niri, Karima Kabli, Soumia El moujaddid
      Global asymptotic stability of SIRI diseases models using monotone dynamical systems theory
      Applied Mathematical Sciences, Vol. 9, 2015, no. 98, 4881-4896
      http://dx.doi.org/10.12988/ams.2015.56428

Djoko Suprijanto, Anthony
      New examples of MDS group codes
      Applied Mathematical Sciences, Vol. 9, 2015, no. 99, 4897-4906
      http://dx.doi.org/10.12988/ams.2015.53253

Gerson Ulbricht, Neida M. Patias Volpi
      A production programming model with two stages and intermediate stocks
      Applied Mathematical Sciences, Vol. 9, 2015, no. 99, 4907-4915
      http://dx.doi.org/10.12988/ams.2015.55403

Mercedita A. Langamin, Imelda S. Aniversario, Michael E. Subido
      On connected closed geodetic number of the join of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 99, 4917-4929
      http://dx.doi.org/10.12988/ams.2015.54367

Khreshna Syuhada, Rizky Saputra
      On prediction interval for independent observations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 99, 4931-4940
      http://dx.doi.org/10.12988/ams.2015.54366

Anibal Munoz Loaiza, John Faber Arredondo Montoya, Andres Fraguela Collar
      Qualitative analysis of a model for the classic dengue dynamics
      Applied Mathematical Sciences, Vol. 9, 2015, no. 99, 4941-4948
      http://dx.doi.org/10.12988/ams.2015.55373

C. S. Ryoo
      Some identities on the q-extension of tangent polynomials and Bernstein polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 100, 4949-4956
      http://dx.doi.org/10.12988/ams.2015.53285

Arkadiy Zaryankin, Andrey Rogalev
      Mechanical model of the turbulence generation in the boundary layer
      Applied Mathematical Sciences, Vol. 9, 2015, no. 100, 4957-4970
      http://dx.doi.org/10.12988/ams.2015.56451

Robert Bordley, Luisa Tibiletti, Mariacristina Uberti
      A target-oriented approach: a "one-size" model to suit humans and econs behaviors
      Applied Mathematical Sciences, Vol. 9, 2015, no. 100, 4971-4978
      http://dx.doi.org/10.12988/ams.2015.55401

S. T. Huseynov
      On Holder property of solutions of degenerate quasilinear elliptic equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 100, 4979-4986
      http://dx.doi.org/10.12988/ams.2015.56413

Khalid Lefrouni, Rachid Ellaia
      Congestion control in TCP network with observer-based state-feedback and geometric considerations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 100, 4987-4996
      http://dx.doi.org/10.12988/ams.2015.57473

I. Wayan Sudiarsa, I. Nyoman Budiantara, Suhartono, Santi Wulan Purnami
      Combined estimator Fourier series and spline truncated in multivariable nonparametric regression
      Applied Mathematical Sciences, Vol. 9, 2015, no. 100, 4997-5010
      http://dx.doi.org/10.12988/ams.2015.55394


Journals | Books | Author guidelines